RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1959, Volume 23, Issue 2, Pages 243–256 (Mi izv3699)  

This article is cited in 2 scientific papers (total in 2 papers)

Extremal problems in a class of entire functions of finite degree

I. I. Ibragimov


Full text: PDF file (995 kB)

Bibliographic databases:
Received: 07.03.1958

Citation: I. I. Ibragimov, “Extremal problems in a class of entire functions of finite degree”, Izv. Akad. Nauk SSSR Ser. Mat., 23:2 (1959), 243–256

Citation in format AMSBIB
\Bibitem{Ibr59}
\by I.~I.~Ibragimov
\paper Extremal problems in a~class of entire functions of finite degree
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1959
\vol 23
\issue 2
\pages 243--256
\mathnet{http://mi.mathnet.ru/izv3699}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=104806}
\zmath{https://zbmath.org/?q=an:0087.07201}


Linking options:
  • http://mi.mathnet.ru/eng/izv3699
  • http://mi.mathnet.ru/eng/izv/v23/i2/p243

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ha Huy Bang, “Properties of functions in Orlicz spaces that depend on the geometry of their spectra”, Izv. Math., 61:2 (1997), 399–434  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Akgun R., Ghorbanalizadeh A., “Approximation By Integral Functions of Finite Degree in Variable Exponent Lebesgue Spaces on the Real Axis”, Turk. J. Math., 42:4 (2018), 1887–1903  crossref  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:147
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019